Al-Qudaimi, Abdullah. (1399). A Parameterized Approach for Linear Regression of Interval Data: Suggested Modifications. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), 60-68.
Abdullah Al-Qudaimi. "A Parameterized Approach for Linear Regression of Interval Data: Suggested Modifications". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2, 1, 1399, 60-68.
Al-Qudaimi, Abdullah. (1399). 'A Parameterized Approach for Linear Regression of Interval Data: Suggested Modifications', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), pp. 60-68.
Al-Qudaimi, Abdullah. A Parameterized Approach for Linear Regression of Interval Data: Suggested Modifications. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 2(1): 60-68.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.